Daiana Oliveira dos Santos
Daiana Oliveira dos Santos
Universidade Federal do Acre
Verified email at ime.usp.br
TitleCited byYear
On a conjecture in second-order optimality conditions
R Behling, G Haeser, A Ramos, DS Viana
Journal of Optimization Theory and Applications 176 (3), 625-633, 2018
Optimality conditions and global convergence for nonlinear semidefinite programming
R Andreani, G Haeser, DS Viana
Mathematical Programming, 1-33, 2018
An Augmented Lagrangian algorithm for nonlinear semidefinite programming applied to the covering problem
EG Birgin, W Gómez, G Haeser, LM Mito, DO Santos
Condições de otimalidade para otimização cônica
DS Viana
Universidade de São Paulo, 2019
The system can't perform the operation now. Try again later.
Articles 1–4